# SDR SWIA2020090452221

- Difficulty date: July 27, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE BRACKET AT THE FWD SERVICE DOOR FRAME FS319 HAS CORROSION.  C-CHECK RO 9/1/2020.  REMOVED CORROSION ON FWD SIDE OF LOWER FRAME BRACKET AT FS 319 & RBL 40, REF CRJ 200 SRM.  BLENDED AREA FOUND TO BE OUT OF LIMITS REF CRJ200 SRM.  INSTALLED BRACKET AT THE FWD SERVICE DOOR FRAME FS319 & RBL40 REF CRJ200 SRM AND BOMBARDIER DRAWING.  SEE CONTINUATION CARD FOR DETAILS.
